# SDR R61A201509090620

- Difficulty date: August 28, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 13,135 hours, 13,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360011
- Condition: Dented
- Location: Bs 236-373
- Part time: 13,135 hours, 13,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, FOUND DENTS IN FUSELAGE X281.00 TO X301.00 LT STG 5 TO LT STG 8. MAINTENANCE COMPLIED WITH REPAIR RD 8/4-53-70.
